EconPapers    
Economics at your fingertips  
 

Are period models well defined?

Geoffrey Woglom

Journal of Macroeconomics, 1980, vol. 2, issue 4, 333-350

Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0164-0704(80)90011-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:2:y:1980:i:4:p:333-350

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:jmacro:v:2:y:1980:i:4:p:333-350